標題: Chaos control of new Mathieu-Van der Pol systems with new Mathieu-Duffing systems as functional system by GYC partial region stability theory
作者: Ge, Zheng-Ming
Li, Shih-Yu
機械工程學系
Department of Mechanical Engineering
關鍵字: Chaos control;Partial region stability theory;New Mathieu-Van der Pol system;New Mathieu-Duffing system
公開日期: 1-Nov-2009
摘要: In this paper, a new strategy by using GYC partial region stability theory is proposed to achieve chaos control. Using the GYC partial region stability theory, the new Lyapunov function used is a simple linear homogeneous function of error states and the lower order controllers are much more simple and introduce less simulation error. Numerical simulations are given for new Mathieu-Van der Pol system and new Mathieu-Duffing system to show the effectiveness of this strategy. (C) 2009 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.na.2009.02.095
http://hdl.handle.net/11536/6464
ISSN: 0362-546X
DOI: 10.1016/j.na.2009.02.095
期刊: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Volume: 71
Issue: 9
起始頁: 4047
結束頁: 4059
Appears in Collections:Articles


Files in This Item:

  1. 000267621000041.pdf